# SDR SWAA2025061079761

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 43,999 hours, 25,793 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC AFT SERVICE DOOR HANDLE IS BROKEN.<[01] R&R PLASTIC AFT TOP SERVICE DOOR HANDLE REF AMM 20-50-11.
